# SDR C2XA98CL081

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 3085501003
- Condition: Failed
- Location: Nlg Steering
- Part time: 17,716 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3294 - CREW REPORTED THAT THE NOSE WHEEL STEERING FAILED COMPLETELY DURING LANDING WHEN THE NOSE WHEEL TOUCHED DOWN.  THE CREW ALSO REPORTED LITTLE TO NO ABILITY TO  CONTROL DIRECTION ON THE GROUND.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE STEERING MANIFOLD IAW EMB-120 MM 32-50-04, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
